Related Questions

Beginning day 4 of 7 days of bactrim (sulfamethoxazole and trimethoprim) and Flagyl for UTI & diarrhea. Now have intense headaches & nausea. Could I safely be switched to other meds?

Ask your doctor. Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. Read more...

I'm on Bactrim (sulfamethoxazole and trimethoprim) 400/80mg 2xday for 4days now. But I've been having severe side effects. Ie. nausea, abd pain, headache, iching. Continue prescription or see PCP?

Bactrim (sulfamethoxazole and trimethoprim) I don't think you should have to suffer through a course of antibiotics. I don't know what you're taking it for, but usually there is more than one antibiotic option for treating an infection. You should let your PCP know you are having a difficult time and discuss an alternative option. Read more...
U need to see ur pcp. Bactrim (sulfamethoxazole and trimethoprim) and other sulfa drugs r notorious for making people sick. If it is just a drug reaction, u could try to tough it out. The problem is Bactrim (sulfamethoxazole and trimethoprim) is also known for severe allergic reactions so my patients c/o rash or itching I usually stop it right away and change it to something else if possible. Read more...

Taking bactrim (sulfamethoxazole and trimethoprim) and flagyl for diverticulitis. Horrible nasuea, headache and chest discomfort, body aches and just feel sick. Should I stop the med?

No. While nausea is a common adverse effect of almost any medication, the other symptoms you describe are not likely to be caused by these antibiotics. They could be caused by worsening infection, but an exam is necessary to make that determination. Seeing a doctor (preferably the prescribing doc) without delay is important in this situation. . Read more...

I felt sick at work monday. Been taken bactrim (sulfamethoxazole and trimethoprim) ds. I was working in the heat. Started to move slower. Felt a lil flushed and nausea. Slight headache.

Heat exhaustion. This is the stage before heat stroke.Stay cool, hydrate, and try not to overheat again.Once this happens, you become more sensitive to the heat. Bactrum can cause a sun sensitivity but this is usually in the form of a sunburn like rash. Read more...